# SDR IPXA2M71927

- Difficulty date: February 23, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE WHEN SWITCH IS PUT IN "ON" POSITION.   TROUBLESHOT IAW FIM 33-52-00-1. CHECKED WIRING; CLEANED ELECTRICAL CONNECTORS.  OPS CHECKED NORMAL. OK TO CONTINUE.
